It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 123 for bcp depression. (0.007 seconds)


... Bit of background information: I had been on hormonal contraceptives (usually monophasic combination pills, with a short stint about 2 years ago of progestin-only to help diagnose a problem with headaches) for about 12 years. I went on them less than 2 years after I started menstruating (not long enough for the body to regulate menstrual cycles) because my dermatologist put me... (2 replies)
... w pill before my period goes haywire in one way or another. It seems that every single pill since LoEstrin has made me have irregular periods. My period prior to bcp was great, 5 days, no cramps, no pms. ... (3 replies)
... aking the pill for me to feel normal again. Worst few months of my life. But I read that two of the reasons you shouldn't take aviane is if you have a history of depression and a history of irregular periods. Your doctor is an absolute idiot for putting you on it, much as mine was. But don't give up, you will get better. ... (3 replies)

... hi all, i was wondering if any of you knew how long it takes to get pregnant after coming off bcp? i am not actively trying to get pregnant, but about a year ago i was, and was wondering why it did not work. i had been on bcp (ortho tri cyclen lo) for roughly 4-5 years when last august i decided to stop taking them. me and my fiancee had regular sex for 4-5 months... (2 replies)
... Sprintec in August because of the severe depression and weight loss. ... (3 replies)
Vitamin B + BCP
Sep 19, 2007
... reading a lot about it, and it seems that vitamin B6 is responsible for your mood swings. Most of the websites I've been reading have mentioned that women on the BCP who experience depression often take the vitamin B6 supplements, and their symptoms go away. ... (4 replies)
... I took Micronor (progestin-only pill) for about 4 months and became severely depressed. It really screwed me up and I'm still recovering now a year later. If that pill is getting you down I suggest you get off it ASAP!!! Trust me, it will only get worse the longer you wait:( Unfortunately I dont have any suggestions of another pill to try as I've avoided the pill altogether... (3 replies)
... Try taking a B multi vitamin. BCP antibiotics, processed foods and sugars destroy B vitamins. Lack of B vitamins in general causes depression, dementia, anemia, muscle weakness, etc. ... (3 replies)
... gain has chaned her marriage and her life in general. I went home and cried my eyes out!!! I don't want to be that person. I don't want to live in a state of depression because of the method of birth control I use. I hope I won't gain anymore weight while on Kariva. I appreciate all of your input and this board in general. ... (8 replies)
... gain has chaned her marriage and her life in general. I went home and cried my eyes out!!! I don't want to be that person. I don't want to live in a state of depression because of the method of birth control I use. I hope I won't gain anymore weight while on Kariva. I appreciate all of your input and this board in general. ... (8 replies)
... I've taken many BCP over the years. The one I had the most sever side effects while taking was the 24 day pill Loestrin FE 24. I'd try taking the B vitamins and see how it goes. ... (5 replies)
... time was different. I was on Loestrin for 7 month and just finished my 1st month of Ortho Cept the name brand for Desogen and have not a headache, mood swings, depression yet. The only thing I found was that I lost hair this month and when I was Lo I lost none. ... (2 replies)
... Now that I am in tears after timing out with my previous attempt to post..... grrrrrrr I have been taking BCP's since I was in high school (at first to regulate my periods) I am now almost 35 and for the past 6 months I have been taking a generic form of Trilevlen which I have been on for several years with no noticable problems. Since taking the generic form Trivora, I... (2 replies)
... Sorry about previous post...I'm in a hurry and clicked on the wrong button. Anyway, I was going to post that I really think it's just the hormones regulating. I also recently quit taking my bcp. My mood is 100% better now! However, the first few days I did notice some anxiety and I was also crying at very stupid occassions ( sad commercials, etc. ) It didn't last as long... (6 replies)
... I had been on the pill for 10 years and a very high dose bcp for the past 3 of those 10. My doctor discovered fibroids and I decided to stop taking the pill and have been off for about a month or two. ... (6 replies)
... induced depression was different from the other. It's hard to explain. ... (4 replies)
... Ive been on low-ogestrel for maybe a year and half now...i thought it was working out great, periods on time and everything. Well, when i stopped taking my ADD medication in may, i have experience almost chronic fatigue (except when i am doing something very interesting/stimulating), some depression, as well as anxiety. I never once thought about my BCPs....i just... (4 replies)
... I've been on seasonale for almost 2 years and haven't had any major side effects. I never experienced break through bleeding when I started and I never experienced moodiness or depression. My periods are short and really light and the cramps and pretty much non-existent. My only complaint is that I have gained like 5-7 pounds that I can not seem to get rid of no matter what... (8 replies)
... I am in Texas - When you got off the Yasmin did you do anything special? I have only been on it a week and I am quitting today - I am an emotional mess. I have enough stress in life so I don't need this too. My stomach is sick all day and frankly I am tired and feel bi polar. Not me at all. I would rather have PMS and my pain than be like this.... Just curious if you... (9 replies)
... Birth control pills deplete many of the B vitamins, a lot of which are related to mood. Taking a B complex vitamin may help. :) (2 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!